# SDR CA050712007

- Difficulty date: June 13, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 10,502 hours
- Engine: Pwa R985AN14B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: NA
- Condition: Broken
- Location: Fuel Pick Up
- Part time: 10,786 hours
- Component: Wing Tip Fuel T, C2TP211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LT WING TIP FUEL TANK THE INTERNAL FUEL DELIVERY LINE WAS FOUND TO BE BROKEN AT THE INBOARD BULKHEAD ATTACH POINT (TACKWELD).  THIS CONDITION IF RETURNED TO SERVICE WOULD NOT ALLOW THE FULL CONTENTS OF THE WING TANK TO BE TRANSFERED TO THE MAIN FUEL SYSTEM, APPROXIMATELY 1/2 OF THE TIP TANKS FUEL CONTENTS WOULD REMAIN IN THE FUEL CELL.
